# SDR 01FDEA00269

- Difficulty date: April 12, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- Engine: Pwa JT8D217C
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F

## Discrepancy

ON FINAL NR 1 FIRE WARN ILLUM.  ENG SHUTDOWN.   FIRE BOTTLE DISCHARGED.  FOUND DUCT CLAMP LOOSE WITH AIR LEAK.  TIGHTENED CLAMP PER STANDARD MAINTENANCE PRACTICES.  RAN ENG, NO LEAKS NOTED.  REMOVED AND REPLACED OIL FILTER PER P&W MM 72-61-55, RAN ENG PER JET RUN HDBK.  NO LEAKS NOTED.
